# SDR ASAA2016080917692

- Difficulty date: August 9, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 22,178 hours, 6,523 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161014
- Condition: Corroded
- Location: Bs 400-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120AF HAS CORROSION ON EDGE.  ACFT GROUNDED.  FABRICATED, LOCATED, AND DRILLED A NEW FLOOR PANEL IAW DWG 453A1610,REV F, ALODINED IAW SRM  51-20-01, PRIMED IAW SOPM 20-41-02.   INSTALLED  IAW DWG 453A1610 REV F.
